Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 350403, 6 pages
Research Article

On Modified Algorithm for Fourth-Grade Fluid

1Department of Mathematics, Heavy Industries Taxila Education City University, Taxila Cantonment, Pakistan
2Department of Mathematics, Air University, E-9, Islamabad 44000, Pakistan
3Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 17 July 2015; Revised 5 September 2015; Accepted 28 September 2015

Academic Editor: Mohsen Torabi

Copyright © 2015 Farah Jabeen Awan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farah Jabeen Awan, Asif Mehmood, Syed Tauseef Mohyud-Din, and Saleh M. Hassan, “On Modified Algorithm for Fourth-Grade Fluid,” Mathematical Problems in Engineering, vol. 2015, Article ID 350403, 6 pages, 2015.